MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-57 PULSE CO-OXIMETER

MASIMO - 15750 ALTON PKWY RAD-57 PULSE CO-OXIMETER
Model Number 9216
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the rad-57 was "powering off intermittently." there was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other text: masimo has reached out to the customer to request the return of the device.The product has not been returned to masimo to allow an analysis to be performed.  if the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Additional Manufacturer Narrative
Other text: the returned rad-57 was evaluated.The device was able to power on and off via battery power using lab stock batteries.The device was returned without the customer aa batteries.No excess battery drainage were observed during testing.The device functioned as designed.
 
Event or Problem Description

Brand Name
RAD-57 PULSE CO-OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key19194097
Report Number3019388613-2024-00045
Device Sequence Number15533980
Product Code DQA
UDI-Device Identifier00843997006163
UDI-Public(01)00843997006163(11)081208(21)713603
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K053477
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9216
Device Catalogue Number9216
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer08/16/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown